| Catalog Number |
CS-15402-E |
| Medical Device Problem Codes |
Material Twisted/Bent (2981); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/12/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported "during insertion, the swg got stuck; when withdrawn, the tip of the swg was kinked, which may easily cause puncture injury." the user changed to a new set to resolve the issue.There was no medical intervention required.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.